Nurofen Express 684mg Caplets

Regular price
£9.90
Regular price
£9.89
Sale price
£9.90
Description

Nurofen Express 684 MG 24 Capsules

Nurofen Express targets headaches faster than standard paracetamol or ibuprofen with a 400mg dose. Nurofen Express 256mg Caplets are absorbed quickly into the bloodstream to help target the source of pain fast. Headache, fever and aches and pains can strike at any time. Don't let them slow you down for long. Nurofen Express 256mg Caplets contain sodium ibuprofen, which has anti-inflammatory properties that's effective for all kinds of mild to moderate aches and pains.
Category: Analgesics

Manufacturer: RB UK

USES: 
For the relief of headaches and migraine pain.

INGREDIENTS: 
Ibuprofen Lysine 684mg

equivalent to Ibuprofen 400mg

DOSAGE: 
Over 12 years: one caplet taken with water up to 3 times a day as required. Leave at least 4 hours between doses. Maximum 3 caplets in 24 hours.
Under 12 years: not to be used.


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS